# SDR 2007UALA02910

- Difficulty date: July 28, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 45,517 hours, 6,981 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEATS 2F AND 3F AFT LIGHTS ONLY.  RESPLICED NEW EEL SYSTEM ASSY AT SEATS 2F AND 3F.  SYSTEM OK CHECKED OK FOR SERVICE.
